# SDR SWIA201229977

- Difficulty date: March 7, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 22,317 hours, 18,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND FROM LAST OVERHEAD EMERGENCY LIGHT IS OUT.  (FLT 5417)  RELAMPED EMERGENCY LIGHT.
